# SDR CA960619018

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)GOVERNOR WOULD NOT ALLOW ENGINE TO REACH 100 PERCENT NR. WITH RIGGING IN LIMITS AND ENGINE WARM 100 PERCENT BARELY ATTAINABLE.
